Avatar_universal
Tramadol
How bad will the w/d be from taking 350 mg of tramadol for 1 month?
Cancel
14 Answers
Page 1 of 1
495284_tn?1333897642
You need to taper down on these.  Hopefully either tramahater or madtram will be on at some point and will give you some good advice.  They both have come off tramadol...Keep checking back as it can be slow on Sunday afternoon.        sara
Comment
Cancel
495284_tn?1333897642
Comment
Comment
Submit Comment
495284_tn?1333897642
bump
Comment
Cancel
495284_tn?1333897642
Comment
Comment
Submit Comment
599071_tn?1300072302
After only one month, it should be possible to taper down so that you have minimal withdrawals.  We are not allowed to give specific taper schedules & you should consult a doctor who knows your personal medical history.

However, in general, tapering involves a periodic reduction in dosage, (say 50 mg a week).  Tapering enables your brain to adjust more gently to the change in serotonin & noradrenaline levels caused by the reduction in the antidepressant component of tramadol.

Done this way your withdrawals should be mild &  these OTC remedies should help the common symptoms:  benadryl/ nyquil; valerian; melatonin, (for sleep) immodium, (for bathroom issues) ; hylands restful legs; magnesium, epsom salt baths (RLS & muscle tension).

There is a ton of experience with tramadol withdrawal on this site, so please post with any specific issues that come up for you.

You will be done before you know it.

Best wishes.

Comment
Cancel
599071_tn?1300072302
Comment
Comment
Submit Comment
495284_tn?1333897642
Thanks madtram!!!
Comment
Cancel
495284_tn?1333897642
Comment
Comment
Submit Comment
Avatar_universal
Thanks for the info.I lost my health Insurance and can no longer get my medication,I only have about 30, 50mg tramadol left.I will have to taper with those.I hope that is enough.Will the w/d's set in right away or do they take a few days before it hits you?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Hi!  I was SO busy yesterday, and I didn't see this until now!  Tramadol has a long half life, so it will take about 24 hours for you to feel WD usually.  The severity of the WDs depends on several things.  Have you been addicted to opiates before?  If you taper a little and then just stop, you should be ok.  It isn't a huge dose over a long period of time!

Good luck!  Keep us posted, ok?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Yes.I was addicted to vicodin.I went through some really bad w/d's coming off that.Is there anything I can get to make it easier?Thanks so much for the info and kindness.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
bump
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Hey!  There are supplements that you can buy that will help some.  Have you looked on the Health Pages on the top right corner of this page?  Look at Thomas Recipe and Amino Acid Protocol.  They have useful info.

Also, take hot baths in epsom salts and take 800 mg of advil around the clock, every 8 hours.  (If you can take it)  Also, if you have RLS, get some Hyland's Restful Legs or Leg Cramps.  They work GREAT!

What symptoms are you having now?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Nothing bad now,I just wanted to know if there is anything I can do now to make the w/d's easier when they set in.I am going to try and do the slowest taper I can,from what I have read if you can do a long taper the w/d's are easier.Thank you for telling me about the health pages and Thomas recipe.I am going to go today and get as much as I can that is on the list.If anyone has any other things that may help please let me know.Thanks so much for the information and support.God knows I need it right now.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I only have 100mg long release tablets. Is it ok to break these up in an effort to taper. Information on this matter greatly appreciated
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
No, don't break those!  You will not be able to adequately gauge how much you are getting.  
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Go see you dr. Don't do by yourself
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Tramadol
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
3197167_tn?1348972206
Blank
clean_in_ks
KS
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800_tn?1449169377
Blank
VICourageous
ID
1235237_tn?1433189833
Blank
pillguy
Spokane, WA